zbMATH — the first resource for mathematics

Spectral sets of periodic matrices related to the strong moment problem. (English) Zbl 1288.30030
Summary: The main result of this work is a parametric description of the spectral surfaces of a class of periodic 5-diagonal matrices, related to the strong moment problem. This class is a self-adjoint twin of the class of CMV matrices. Jointly they form the simplest possible classes of 5-diagonal matrices.

30E05 Moment problems and interpolation problems in the complex plane
30F99 Riemann surfaces
47B39 Linear difference operators
46E22 Hilbert spaces with reproducing kernels (= (proper) functional Hilbert spaces, including de Branges-Rovnyak and other structured spaces)
Full Text: DOI arXiv
[1] N. Akhiezer and B. Levin, Generalization of S. N. Bernstein’s inequality for derivatives of entire functions. In Issledovanija po sovremennym problemam teorii funkcii kom- pleksnogo peremennogo. Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1960, 111-165. In Russian.
[2] A. I. Aptekarev, Asymptotic properties of polynomials orthogonal on a system of contours, and periodic motions of Toda chains. Mat. Sb. (N.S.) 125 (1984), 231-258. In Russian. · Zbl 0608.42016 · doi:10.1070/SM1986v053n01ABEH002918 · eudml:71614
[3] A. Bogatyrev, A combinatorial description of a moduli space of curves and of ex- tremal polynomials. Mat. Sb. 194 (2003), 27-48. English Transl. Sb. Math. 194 (2003), 1451-1473. · Zbl 1097.14021 · doi:10.1070/SM2003v194n10ABEH000772
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.